Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 77, NWS Milwaukee, WI

August 25, 2020Jefferson County, Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 25, 2020, 12:29 AM CDT for Jefferson County, Rock County, Walworth County, Wisconsin. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2020, 12:29 AM CDT (05:29 UTC)
Expired
Aug 25, 2020, 1:15 AM CDT
In force
46 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jefferson County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 41 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 12:45 AM CDTTSTM WND DMGEdgerton, WIREPORT OF A LARGE TREE DOWN ON A HOUSE IN EDGERTON. TIME ESTIMATED FROM RADAR.
Aug 25, 12:53 AM CDTTSTM WND DMG4 S Milton, WIMULTIPLE REPORTS OF LARGE LIMBS DOWN, TREE DAMAGE, AND A BLOWN OVER CHICKEN COOP FOR AREAS IN BETWEEN JANESVILLE, MILTON, AND JOHNSTOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1854 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1765 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

537 
WUUS53 KMKX 250529
SVRMKX
WIC055-105-127-250615-
/O.NEW.KMKX.SV.W.0077.200825T0529Z-200825T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1229 AM CDT Tue Aug 25 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southwestern Walworth County in southeastern Wisconsin...
  Eastern Rock County in south central Wisconsin...
  Southwestern Jefferson County in southeastern Wisconsin...

* Until 115 AM CDT.

* At 1229 AM CDT, a severe thunderstorm was located over Lake
  Koshkonong, or near Edgerton, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Janesville, Elkhorn, Delavan, Milton, Edgerton, Clinton, Darien,
  Lake Koshkonong, Richmond, Tiffany, Busseyville, Allens Grove,
  Avalon, Shopiere, Emerald Grove, Johnstown Center, Indianford,
  Delavan Lake and Lima Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8889 4285 8915 4285 8901 4292 8901
      4295 8895 4263 8849 4249 8888
TIME...MOT...LOC 0529Z 311DEG 28KT 4285 8897 

HAIL...1.00IN
WIND...60MPH
 
$$

MBK
1 follow-up statement
673 
WWUS53 KMKX 250547
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1247 AM CDT Tue Aug 25 2020

WIC055-250556-
/O.CAN.KMKX.SV.W.0077.000000T0000Z-200825T0615Z/
Jefferson WI-
1247 AM CDT Tue Aug 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEFFERSON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4250 8889 4285 8915 4285 8889 4284 8883
      4263 8849 4249 8888
TIME...MOT...LOC 0546Z 311DEG 28KT 4276 8883 

$$

WIC105-127-250615-
/O.CON.KMKX.SV.W.0077.000000T0000Z-200825T0615Z/
Walworth WI-Rock WI-
1247 AM CDT Tue Aug 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHWESTERN WALWORTH AND EASTERN ROCK COUNTIES...

At 1246 AM CDT, a severe thunderstorm was located near Milton, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Janesville, Elkhorn, Delavan, Milton, Edgerton, Clinton, Darien,
Richmond, Tiffany, Allens Grove, Avalon, Shopiere, Emerald Grove,
Johnstown Center, Indianford, Delavan Lake and Lima Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4250 8889 4285 8915 4285 8889 4284 8883
      4263 8849 4249 8888
TIME...MOT...LOC 0546Z 311DEG 28KT 4276 8883 

HAIL...1.00IN
WIND...60MPH
 
$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 8:59 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Aug 24, 8:59 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
859 PM CDT Mon Aug 24 2020

.UPDATE...
(Issued 857 PM CDT Mon Aug 24 2020)

A few thunderstorms may pushed into northwest CWA this evening,
but have remained quite weak. These storms are being triggered
by increasing warm and and moisture advection in the mid-levels. A
couple storms near KMFI showing a bit more teeth and could be on
the nose of the stronger moisture return. These could hang on and
penetrate further into southern WI during the late evening.

Also, still looking for stronger upstream convection to develop
farther west over southern/central MN and move southeast during
the late night, where stronger low level jet is expected to
develop.

MBK

&&

.SHORT TERM...
(Issued 356 PM CDT Mon Aug 24 2020)

Tonight through Tuesday night:

Some elevated showers, with a few storms, may continue to form on
the nose of the westerly low level jet over portions of the area
for the next few hours. Not expecting these to linger for long, as
relatively dry air around 850 mb should limit their development.

Latest CAMs and synoptic models are showing main convection
generally developing more over east central Minnesota into central
Wisconsin by middle evening, then moving southeastward across
northern and eastern parts of the area overnight into early
Tuesday morning.

There is still some uncertainty on when the convection would move
into the northern counties, with the NAM Nest a few hours quicker
and further to the south with the convection than the HRRR. The
HRRR has been trending northward with the overall movement of the
convection, though it still brings in some storms to the northeast
counties after 07Z to 08Z Tuesday.

There is enough low level frontogenesis response and low level jet
forcing to help bring at least scattered convection southeast into
the area mainly around or after midnight, exiting between 11Z and
13Z Tuesday morning.

Forecast soundings still are showing mainly elevated CAPE during
this period, around 1500 to 2000 J/kg with 0 to 6 km bulk shear
of 35 to 40 knots. Thus, mainly elevated strong to severe storms
are possible overnight, with damaging winds and large hail
possible. Locally heavy rainfall may also occur.

Some uncertainty with how widespread the severe risk will be,
given the nocturnal nature of the storms. If a good cold pool can
be established with these storms upstream, then more of a severe
risk would occur. However, the CAMs are still not indicating this
kind of development.

Will continue to message the potential for severe storms mainly
overnight into early Tuesday morning, as well as some of the
uncertainty with timing and areal coverage.

The frontal boundary will linger over the area Tuesday afternoon,
though there will not be much in the way of upward vertical motion
besides the front. Left small chances for storms in the north and
northeast counties for now. There is enough shear and mean layer
CAPE for a strong storm or two, though think most of the area will
remain dry.

More elevated convection may try to clip the northeast parts of
the area Tuesday night. Kept some PoPs in those areas for now for
this possibility.

South of the front on Tuesday, highs around or in the lower 90s
are forecast, with 80s to the north and east of the front. Winds
should shift east Tuesday afternoon near the lake as well. Heat
index values should remain in the middle 90s south of the front,
with some mixing out of dew points.

JJW

&&

.LONG TERM...
(Issued 356 PM CDT Mon Aug 24 2020)

Wednesday through Monday:

The approaching upper ridge will flatten as it shifts across the
area on Wed, but a cap should build in, along with the warm front
lifting north. Hot and humid conditions are expected and will
continue into Thu. Heat index values in the middle 90s are
expected at this time for Wed and Thu.

The srn portion of a broad upper trough and wnwly flow will then
return for Thu nt- Fri nt, along with the passage of its cool
front. Another round or two of convection is expected during this
time.

A ridge of high pressure will then shift ewd across WI for the
weekend, with a pleasant airmass in place. Sly flow and warm,
moist advection will return for Mon, as the high moves ewd and a
trough of low pressure approaches from the Great Plains. Thus,
chances for showers and storms return.

JJW

&&

.AVIATION...
(Issued 857 PM CDT Mon Aug 24 2020)

Still expect scattered thunderstorms to affect portions of
southern Wisconsin overnight as a weak front settles south across
the area. Scattered to broken low clouds and possibly some lake
fog may develop late tonight into Tuesday morning as the winds
become more northeast for a time, especially in eastern TAF sites
Improving conditions would then be expected through Tuesday.

MBK

&&

.MARINE...
(Issued 356 PM CDT Mon Aug 24 2020)

An area of thunderstorms, some of which may be strong to severe,
is expected to move across central and southern portions of the
lake overnight into Tuesday morning. Additional storms will be
possible over mainly the northern half of the lake later Tuesday
into Wednesday.

Low pressure will develop Wednesday over Minnesota, and lift to
north of Lake Huron by Thursday. This will result in gusty
southwest winds over much of the lake on Wednesday, with gusts to
around 20 knots likely. A front will move southward down the lake
Thursday into Friday, bringing additional chances for showers and
thunderstorms. North to northeast winds are also expected behind
the front later in the week.

JJW

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 24, 7:09 PM CDT, 5 hours 20 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
709 PM CDT Mon Aug 24 2020

WIZ046-047-051-052-056>060-062>072-260015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
709 PM CDT Mon Aug 24 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms, some of which may be strong to severe,
are forecast to move into the area from the northwest overnight.
Large hail to one inch and damaging winds to 60 MPH will be the
main hazards. The most likely areas to see storms will be
generally northeast of a Wisconsin Dells to Milwaukee line.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Thunderstorms may linger into Tuesday morning before ending.

There are small chances for thunderstorms toward the Sheboygan
area Tuesday afternoon and night.

Heat index values will reach the middle 90s Tuesday over south
central Wisconsin, and over most of the area during the afternoon
on Wednesday and Thursday.

Additional thunderstorm chances are expected for Thursday
afternoon into Friday evening, and again Sunday into early next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed overnight into early Tuesday
morning.

LMZ643>646-260015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
709 PM CDT Mon Aug 24 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Scattered thunderstorms, some of which may be strong to severe,
are forecast to move into the area from the northwest overnight.
Large hail to one inch and damaging winds to 40 knots will be the
main hazards. The most likely areas to see storms will be
generally north of North Point Lighthouse.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Thunderstorms may linger into Tuesday morning before ending.

There are small chances for thunderstorms north of Port
Washington Tuesday afternoon and night.

South to southwest winds may reach Small Craft Advisory levels on
Wednesday.

Additional thunderstorm chances are expected for Thursday
afternoon into Friday evening, and again Sunday into early next
week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-260015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
709 PM CDT Mon Aug 24 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A few thunderstorms may occur in northern parts of the lake this
evening.

Scattered thunderstorms, some of which may be strong to severe,
are forecast to move into central and southern portions of the
lake from the northwest overnight. Large hail to one inch and
damaging winds to 40 knots will be the main hazards.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Thunderstorms may linger into Tuesday morning before ending.

There are small chances for thunderstorms over northern and
central portions of the lake Tuesday afternoon and night.

Additional thunderstorm chances are expected for Thursday
afternoon into Friday evening, and again Sunday into early next
week.

www.weather.gov/mkx

Kavinsky

In the hours before

Special weather statement, Aug 24, 9:45 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
945 PM CDT Mon Aug 24 2020

WIZ046-047-250330-
Green Lake-Marquette-

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREEN LAKE AND
NORTHEASTERN MARQUETTE COUNTIES...

At 942 PM CDT, a cluster of strong thunderstorm was located 9 miles
west of Plainfield extending west to Babcock, or 15 miles northeast
of Friendship, moving southeast at 35 mph.

Winds of 30 to 40 mph and nickel size hail are possible with this
storm. If this storm maintains its current intensity, a Severe
Thunderstorm Warning may be needed.

Locations potentially impacted include...

Montello, Westfield, Princeton, Mecan, Neshkoro, Springfield Corners
and Harrisville.

LAT...LON 4388 8900 4368 8926 4397 8960 4398 8960
      4398 8917
TIME...MOT...LOC 0242Z 314DEG 32KT 4417 8967

MBK
Special weather statement, Aug 24, 10:28 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1028 PM CDT Mon Aug 24 2020

WIZ046-250415-
Marquette-

...A STRONG THUNDERSTORM WILL AFFECT MARQUETTE COUNTY...

At 1027 PM CDT, a strong thunderstorm was located 7 miles northeast
of Friendship, moving southeast at 35 mph.

Winds of 30 to 40 mph and nickel size hail are possible with this
storm.  Frequent cloud to ground lightning is occurring with this
storm.  If it maintains its current intensity, a Severe Thunderstorm
Warning may be issued.

Locations impacted include...
Montello, Westfield, Lawrence, Packwaukee, Mecan, Oxford, Endeavor,
Springfield Corners, Glen Oak and Harrisville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4386 8920 4382 8920 4380 8919 4381 8917
      4377 8917 4376 8925 4364 8925 4364 8940
      4381 8960 4398 8960 4398 8940
TIME...MOT...LOC 0327Z 314DEG 32KT 4404 8970

MBK
Special weather statement, Aug 24, 10:44 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1044 PM CDT Mon Aug 24 2020

WIZ046-047-057-058-063-250430-
Dodge-Columbia-Green Lake-Marquette-Dane-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN GREEN
LAKE...COLUMBIA...NORTHEASTERN DANE...SOUTHEASTERN MARQUETTE AND
WESTERN DODGE COUNTIES...

At 1042 PM CDT, radar indicated a cluster of strong thunderstorms
located along a line extending from 8 miles northwest of Randolph to
near Pardeeville to near Portage. Movement was southeast at 20 mph.

Winds of 30 to 40 mph and half inch hail are possible with these
storms along with frequent cloud to ground lightning.

Locations impacted include...
Sun Prairie, Beaver Dam, Portage, Columbus, Poynette, Pardeeville,
Randolph, Fall River, Rio, Cambria, Fox Lake, Manchester, Arlington,
Wyocena, Otsego, Friesland, Kingston, Doylestown, Marquette and
Astico.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4353 8878 4324 8889 4319 8926 4358 8962
      4362 8931 4380 8920
TIME...MOT...LOC 0342Z 327DEG 19KT 4367 8917 4354 8922 4352 8952

MBK
Special weather statement, Aug 24, 11:35 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1135 PM CDT Mon Aug 24 2020

WIZ046-047-250515-
Green Lake-Marquette-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE AND
MARQUETTE COUNTIES...

At 1134 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Plainfield to near
Westfield to near Adams. Movement was southeast at 35 mph.

Winds of 30 to 40 mph and penny size hail are possible with these
storms.

Locations impacted include...
Berlin, Montello, Markesan, Westfield, Princeton, Green Lake,
Lawrence, Packwaukee, Manchester, Mecan, Oxford, Endeavor, Neshkoro,
Kingston, Marquette, Glen Oak, Harrisville, Springfield Corners and
Dalton.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4364 8893 4365 8940 4373 8960 4398 8960
      4398 8893
TIME...MOT...LOC 0434Z 298DEG 31KT 4414 8959 4390 8958 4388 8984

MBK
Local storm report, Aug 25, 12:21 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND DMG     2 SW DOYLESTOWN         43.41N 89.18W
08/24/2020                   COLUMBIA           WI   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            SW DOYLESTOWN. CORRECTS PREVIOUS NON-TSTM
            WND DMG REPORT FROM 2 SW DOYLESTOWN.
            COLUMBIA CO. DISPATCH HAS REPORTS OF
            MULTIPLE TREES AND WIRES DOWN ACROSS THE
            SOUTHEASTERN CORNER OF THE COUNTY.

&&

TP
Local storm report, Aug 25, 12:22 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1222 AM CDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             WESTFIELD               43.89N 89.49W
08/25/2020  M0.50 INCH       MARQUETTE          WI   LAW ENFORCEMENT

1143 PM     HAIL             WESTFIELD               43.89N 89.49W
08/24/2020  M1.50 INCH       MARQUETTE          WI   BROADCAST MEDIA

            PING PONG BALL SIZE HAIL REPORTED. TIME
            ESTIMATED FROM RADAR.

1151 PM     TSTM WND DMG     WINDSOR                 43.22N 89.34W
08/24/2020                   DANE               WI   911 CALL CENTER

            DANE CO. DISPATCH HAS A REPORT OF A TREE
            DOWN IN WINDSOR. TIME ESTIMATED FROM RADAR.

1120 PM     TSTM WND GST     DE FOREST               43.25N 89.34W
08/24/2020  E58 MPH          DANE               WI   PUBLIC

            RELAYED FROM SOCIAL MEDIA.

1159 AM     TSTM WND GST     1 E SUN PRAIRIE         43.18N 89.20W
08/24/2020  E60 MPH          DANE               WI   PUBLIC

            RELAYED FROM SOCIAL MEDIA. TIME ESTIMATED
            FROM RADAR.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 9:45 PM CDTSpecial Weather StatementMKXMarquette45 min
Aug 24, 10:28 PM CDTSpecial Weather StatementMKXMarquette47 min
Aug 24, 10:44 PM CDTSpecial Weather StatementMKXColumbia46 min
Aug 24, 10:54 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge36 min
Aug 24, 11:02 PM CDTTornado WarningMKXColumbia17 min
Aug 24, 11:23 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Jefferson39 min
Aug 24, 11:35 PM CDTSpecial Weather StatementMKXGreen Lake, Marquette40 min
Aug 24, 11:47 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette43 min
Aug 25, 12:27 AM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette48 min
Aug 25, 1:02 AM CDTSpecial Weather StatementMKXGreen Lake, Marquette28 min
Aug 25, 1:07 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge38 min
Aug 25, 1:16 AM CDTSevere Thunderstorm WarningMKXRock, Walworth44 min
Aug 25, 1:27 AM CDTSpecial Weather StatementMKXWaukesha48 min
Aug 25, 1:45 AM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha46 min
Aug 25, 2:27 AM CDTSpecial Weather StatementMKXDodge48 min
Aug 25, 2:48 AM CDTSpecial Weather StatementMKXJefferson, Walworth57 min
Aug 25, 2:54 AM CDTSevere Thunderstorm WarningMKXWalworth40 min
Aug 25, 4:18 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington42 min
Aug 25, 4:55 AM CDTSpecial Weather StatementMKXMilwaukee35 min
Aug 25, 5:09 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake51 min
Aug 25, 5:27 AM CDTSpecial Weather StatementMKXMilwaukee, Racine, Waukesha48 min
Aug 25, 5:31 AM CDTSpecial Marine WarningMKX59 min
Aug 25, 5:38 AM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Aug 25, 7:04 AM CDTAreal Flood AdvisoryMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette4 hr
Aug 25, 7:11 AM CDTSpecial Weather StatementMKXColumbia, Green Lake, Marquette64 min
Aug 25, 8:24 AM CDTSpecial Weather StatementMKXColumbia51 min
Aug 25, 8:44 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge31 min
Aug 25, 9:15 AM CDTSpecial Weather StatementMKXColumbia, Dodge45 min
Aug 25, 9:33 AM CDTSpecial Weather StatementMKXFond du Lac, Ozaukee, Sheboygan42 min
Aug 25, 10:15 AM CDTSpecial Weather StatementMKXFond du Lac, Green Lake45 min
Aug 25, 11:31 AM CDTSpecial Weather StatementMKXGreen Lake44 min
Aug 25, 11:32 AM CDTAreal Flood AdvisoryMKXFond du Lac, Green Lake3 hr
Aug 25, 12:00 PM CDTSpecial Weather StatementMKXGreen Lake60 min
Aug 25, 12:34 PM CDTSpecial Weather StatementMKXWashington56 min
Aug 25, 1:46 PM CDTSpecial Weather StatementMKXGreen Lake59 min
Aug 25, 1:52 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.